M. Bardet, J. Faugere, and B. Salvy, On the complexity of Gröbner basis computation of semi-regular overdetermined algebraic equations, Proceedings of the International Conference on Polynomial System Solving, pp.71-74, 2004.

M. Bardet, J. Faugère, B. Salvy, and B. Yang, Asymptotic behaviour of the degree of regularity of semi-regular polynomial systems, Proceedings of Effective Methods in Algebraic Geometry (MEGA), 2005.

D. Bernstein and A. Zelevinsky, Combinatorics of maximal minors, Journal of Algebraic Combinatorics, vol.2, issue.2, pp.111-121, 1993.
DOI : 10.1023/A:1022492222930

W. Bruns and A. Conca, Gröbner bases and determinantal ideals Commutative algebra, singularities and computer algebra, pp.9-66, 2003.

B. Buchberger, An algorithm for finding the basis elements of the residue class ring of a zero dimensional polynomial ideal, Journal of Symbolic Computation, vol.41, pp.3-4, 2006.

D. Cox, A. Dickenstein, and H. Schenck, A Case Study in Bigraded Commutative Algebra, Syzygies and Hilbert functions. Lecture Notes in Pure and Applied Mathematics, 2007.
DOI : 10.1201/9781420050912.ch3

A. Dickenstein and I. Emiris, Multihomogeneous resultant formulae by means of complexes, Journal of Symbolic Computation, vol.36, issue.3-4, pp.317-342, 2003.
DOI : 10.1016/S0747-7171(03)00086-5

D. Eisenbud, Commutative algebra with a view toward algebraic geometry, of Graduate Texts in Mathematics, 1995.

I. Z. Emiris and A. Mantzaflaris, Multihomogeneous resultant formulae for systems with scaled support, Proceedings of the 2009 International Symposium on Symbolic and Algebraic Computation, pp.143-150, 2009.

J. Faugère, Résolution des systemes d'´ equations algébriques, 1994.

J. Faugère, A new efficient algorithm for computing Gr??bner bases (F4), Journal of Pure and Applied Algebra, vol.139, issue.1-3, pp.61-88, 1999.
DOI : 10.1016/S0022-4049(99)00005-5

J. Faugère, A new efficient algorithm for computing Gröbner bases without reduction to zero (F5), Proceedings of the 2002 International Symposium on Symbolic and Algebraic Computation (ISSAC), pp.75-83, 2002.

J. Faugère, F. Levy-dit-vehel, and L. Perret, Cryptanalysis of MinRank, Proceedings of the 28th Annual conference on Cryptology: Advances in Cryptology, pp.280-296, 2008.
DOI : 10.1007/978-3-540-85174-5_16

J. Faugère and S. Rahmany, Solving systems of polynomial equations with symmetries using SAGBI-Gröbner bases, Proceedings of the 2009 International Symposium on Symbolic and Algebraic Computation, pp.151-158, 2009.

J. Faugère, M. Safey-el-din, and P. Spaenlehauer, Computing loci of rank defects of linear matrices using Gröbner bases and applications to cryptology, Proceedings of the 2010 International Symposium on Symbolic and Algebraic Computation, pp.257-264, 2010.

R. Fröberg, An introduction to Gröbner bases, 1997.

E. Gabidulin, Theory of codes with maximum rank distance, Problemy Peredachi Informatsii, vol.21, issue.1, pp.3-16, 1985.

R. Hartshorne, Algebraic geometry, 1977.
DOI : 10.1007/978-1-4757-3849-0

G. Jeronimo and J. Sabia, Computing multihomogeneous resultants using straight-line programs, Journal of Symbolic Computation, vol.42, issue.1-2, pp.218-235, 2007.
DOI : 10.1016/j.jsc.2006.03.006

M. Kreuzer and L. Robbiano, Basic Tools for Computing in Multigraded Rings, Commutative Algebra, Singularities and Computer Algebra, pp.197-216, 2003.
DOI : 10.1007/978-94-007-1092-4_12

M. Kreuzer, L. Robbiano, J. Herzog, and V. Vulutescu, Basic Tools for Computing in Multigraded Rings, Commutative Algebra, Singularities and Computer Algebra, Proc. Conf. Sinaia, pp.197-216, 2002.
DOI : 10.1007/978-94-007-1092-4_12

D. Lazard, Gröbner bases, gaussian elimination and resolution of systems of algebraic equations, pp.146-156, 1983.

T. Li, Z. Lin, and F. Bai, Heuristic methods for computing the minimal multi-homogeneous B??zout number, Applied Mathematics and Computation, vol.146, issue.1, pp.237-256, 2003.
DOI : 10.1016/S0096-3003(02)00540-4

H. Matsumura, Commutative ring theory, 1989.
DOI : 10.1017/CBO9781139171762

E. Mayr and A. Meyer, The complexity of the word problems for commutative semigroups and polynomial ideals, Advances in Mathematics, vol.46, issue.3, pp.305-329, 1982.
DOI : 10.1016/0001-8708(82)90048-2

N. Mccoy, On the resultant of a system of forms homogeneous in each of several sets of variables. Transactions of the, pp.215-233, 1933.

A. Morgan and A. Sommese, A homotopy for solving general polynomial systems that respects m-homogeneous structures, Applied Mathematics and Computation, vol.24, issue.2, pp.101-113, 1987.
DOI : 10.1016/0096-3003(87)90063-4

A. Ourivski and T. Johansson, New technique for decoding codes in the rank metric and its cryptography applications, Problems of Information Transmission, vol.38, issue.3, pp.237-246, 2002.
DOI : 10.1023/A:1020369320078

G. Rémond, Elimination multihomogène. Introduction to Algebraic Independence Theory, Lect. Notes Math, vol.1752, pp.53-81, 2001.

G. Rémond, Géométrie diophantienne multiprojective, chapitre 7 de Introduction to algebraic independence theory, Lecture Notes in Math, pp.95-131, 2001.

M. Safey-el-din and E. Schost, Polar varieties and computation of one point in each connected component of a smooth real algebraic set, Proceedings of the 2003 international symposium on Symbolic and algebraic computation , ISSAC '03, pp.224-231, 2003.
DOI : 10.1145/860854.860901

URL : https://hal.archives-ouvertes.fr/inria-00099649

M. Safey-el-din and P. Trébuchet, Strong bi-homogeneous Bézout theorem and its use in effective real algebraic geometry. Arxiv preprint cs, 2006.

I. Shafarevich, Basic Algebraic Geometry 1, 1977.
DOI : 10.1007/978-3-642-57908-0

B. Sturmfels and A. Zelevinsky, Maximal Minors and Their Leading Terms, Advances in Mathematics, vol.98, issue.1, pp.65-112, 1993.
DOI : 10.1006/aima.1993.1013

C. Traverso, Hilbert Functions and the Buchberger Algorithm, Journal of Symbolic Computation, vol.22, issue.4, pp.355-376, 1996.
DOI : 10.1006/jsco.1996.0056

B. L. Van-der-waerden, On Hilbert's Function, Series of Composition of Ideals and a generalization of the Theorem of Bezout, In: Proceedings Roy. Acad. Amsterdam, vol.31, pp.749-770, 1929.

A. Appendix, Bihomogeneous ideals In this part, we use notations similar to those used in Section

@. Bh, the k-vector space of bilinear polynomials in k

@. Let and E. Be, We say that a property P is generic if it is satisfied on a nonempty open subset of E (for the Zariski topology), i.e. ?h ? k[a 1, such that P does not hold on (a 1 , . . . , a dim(E) ) ? h(a 1 , . . . , a dim(E) ) = 0